Skip to main content



We prove that if a strongly minimal nonlocally modular reduct of an algebraically closed valued field of characteristic 0 contains +, then this reduct is bi-interpretable with the underlying field.

Hide All
[1] Abhyankar, S. S., Local analytic geometry . Pure and Applied Mathematics, Elsevier Science, London, 1964.
[2] Delon, Françoise, Corps C-minimaux, en l’honneur de François Lucas. Annales de la faculté des Sciences de Toulouse , Mathématiques, Série 6, XXI, pp. 413434, 2012.
[3] Haskell, D., Hrushovski, E., and Macpherson, D., Definable sets in algebraically closed valued fields: elimination of imaginaries . Journal für die reine und angewandte Mathematik, vol. 597 (2006), pp. 175236.
[4] Haskell, D., Hrushovski, E., and Macpherson, D., Stable Domination and Independence in Algebraically Closed Valued Fields , Lecture Notes in Logic, Cambridge University Press, 2008.
[5] Haskell, D., and Macpherson, D., Cell decompositions of C-minimal structures . Annals of Pure and Applied Logic, vol. 66 (1994), no. 2, pp. 113162.
[6] Hasson, Assaf, and Kowalski, Piotr, Strongly minimal expansions of (ℂ, +) definable in o-minimal fields . Proceedings of the London Mathematical Society, vol. 97 (2008), no. 1, pp. 117154.
[7] Hasson, Assaf, Onshuus, Alf, and Peterzil, Ya’acov, Definable one dimensional structures in o-minimal theories . Israel Journal of Mathematics, vol. 179 (2010), pp. 297361.
[8] Holly, Jan E., Canonical forms for definable subsets of algebraically closed and real closed valued fields, this Journal, vol. 60 (1995), no. 3, pp. 843860.
[9] Hrushovski, Ehud, Strongly minimal expansions of algebraically closed fields . Israel Journal of Mathematics, vol. 79 (1992), pp. 129151.
[10] Hrushovski, Ehud, Valued fields, metastable groups, preprint, available on
[11] Hrushovski, Ehud and Zilber, Boris, Zariski geometries . Journal of the American Mathematical Society, vol. 9 (1996), no. 1, pp. 155.
[12] Cubides Kovacsics, P., An introduction to C-minimal structures and their cell , Valuation Theory and Interaction (Campillo, Antonio, Kuhlmann, Franz-Viktor, and Teissier, Bernard, editor), Series of Congress Reports of the EMS, pp. 167207, 2014.
[13] Lipshitz, Leonard, and Robinson, Zachary, Uniform properties of rigid subanalytic sets . Transactions of the American Mathematical Society, vol. 357 (2005), pp. 43494377.
[14] Maalouf, Fares, Additive reducts of algebraically closed valued fields . Forum Mathematicum, vol. 27 (2015), pp. 877895.
[15] Marker, David, and Pillay, Anand, Reducts of (ℂ, +,⋅) which contain +, this Journal, vol. 55 (1990), no. 3, pp. 12431251.
[16] Otero, Margarita, Peterzil, Ya’acov, and Pillay, Anand, On groups and rings definable in o-minimal expansions of real closed fields . Bulletin of the London Mathematical Society, vol. 28 (1996), no. 1, pp. 714.
[17] Pas, Johan, Uniform p-adic cell decomposition and local zeta functions . Journal für die reine und Angewandte Mathematik, vol. 399 (1989), pp. 137172.
[18] Peterzil, Ya’acov, and Starchenko, Sergei, Expansions of algebraically closed fields in o-minimal structures . Selecta Mathematica (N.S.), vol. 7 (2001), no. 3, pp. 409445.
[19] Pillay, Anand, Geometric stability theory , Oxford Logic Guides, vol. 32, The Clarendon Press Oxford University Press, New York, 1996. Oxford Science Publications.
[20] Poizat, Bruno, Stable groups , Mathematical Surveys and Monographs, vol. 87, American Mathematical Society, Providence, RI, 2001. Translated from the 1987 French original by Moses Gabriel Klein.
[21] Ribenboim, P., The Theory of Classical Valuations, Monographs in Mathematics, Springer, New York, 1999.
[22] Robinson, A., Complete Theories, Studies in logic and the foundations of mathematics, North-Holland, Amsterdam, 1956.
[23] Wagner, Frank, A note on one-basedness, this Journal, vol. 69 (2004), no. 2, pp. 3438.
[24] Zilber, Boris, The structure of models of uncountably categorical theories , Proceedings of the International Congress of Mathematicians, vol. 1, pp. 359368, PWN - North-Holland, Amsterdam, 1984.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed